# SDR SWAA2023031301853

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION LBL24.5 BS 440+6; BS 440+10; BS 440+14; BS 440+18; BS 460+2; BS 460+6; BS 460+10; BS 460+14.<[01] VERIFIED APPLICABILITY SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON FWD CARGO BAY SIDEWALL SUPPORT AT LBL 24.5 BS 440+14 IAW SRM 51-10-02.  EVALUATED BLENDED AREA L=0.600' W=0.600' ORIGINAL THICKNESS 0.040' PER BAC1496-444 REMAINING 0.025' LOSS 0.015'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS2827 S/N: UNKNOWN DUE:01/31/24;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] FABRICATED AND DRILLED NEW - SIDEWALL SUPPORT LBL24.5 BS 396 -BS 500D WITH NEXT MATERIAL BAC1496-444#7075T62 LOT 1515896-1 I.A.W.SRM 51-40-05-0G AND DWG 143A7500; FABRICATED NEW SPLICE REPAIR WITH NEXT MATERIAL BAC1496-444#7075T62 LOT 1515896-1 I.A.W SRM 53-00-53-2R-6; APPLIED CHEMICAL CONVERSION COATING DRILLED NEW - SIDEWALL SUPPORT LBL24.5 BS 396 -BS 500D AND SPLICE REPAIR I.A.W SRM 51-20-0G-0.
